Liste des citations dans Numdam pour : Homoclinics : Poincaré-Melnikov type results via a variational approach

Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 2, pp. 233-252.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 4, pp. 914-933.

Annales de l'I.H.P. Analyse non linéaire, Tome 24 (2007) no. 4, pp. 563-587.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 3 (2004) no. 1, pp. 87-138.

Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) no. 4, pp. 395-450.


Annales de l'I.H.P. Analyse non linéaire, Tome 17 (2000) no. 6, pp. 673-709.

Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , pp. 231-247.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, pp. 331-377.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, pp. 47-68.